MAUDE Adverse Event Report: SONEX HEALTH ULTRAGUIDECTR; CARPAL TUNNEL RELEASE SYSTEM

SONEX HEALTH ULTRAGUIDECTR; CARPAL TUNNEL RELEASE SYSTEM
Model Number 600112-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Inflammation (1932); Pain (1994); Seroma (2069)
Date of Event 09/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had right hand carpal tunnel release using ultraguidectr with ultrasound guidance.13 days later the patient went to emergency department with a right hand wrist pain, pain with movement, and right wrist seroma a site of incision (confirmed by ct).Irrigation and drainage were performed at bedside.Methicillin sensitive staphylococcus aureus (mssa) infection noted.The next day the patient was presented to the clinic with symptoms concerning of flexor tenosynovitis of right small and index fingers.The patient was admitted for iv antibiotics.Symptoms improved but did not completely resolve.Two days later the patient was taken to the operating room to open the flexor sheaths of the small and index finger.Murky fluid encountered.No growth was noted.Diagnosis was infectious flexor tenosynovitis.No device malfunction was reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Additionally, the lot number was not reported and therefore a review of device history records could not be performed.Infection is referenced in the ultraguidectr instructions for use as a possible complication.No device malfunction was reported.

Brand Name
ULTRAGUIDECTR
Common Device Name
CARPAL TUNNEL RELEASE SYSTEM
Manufacturer (Section D)
SONEX HEALTH
950 blue gentian road #200
eagan 55121
Manufacturer (Section G)
SONEX HEALTH
950 blue gentian road #200
eagan 55121
Manufacturer Contact
sara petrie
950 blue gentian road #200
eagan 55121
MDR Report Key17998233
Report Number3013479847-2023-00006
Device Sequence Number12220090
Product Code LXH
UDI-Device Identifier00860002094700
UDI-Public(01)00860002094700(17)UNKNOWN(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K192873
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number600112-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Initial Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale